# SDR DALA2024010800306

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 DURING REPAIR PROCESS OF WEB IN REFERENCE TO NRC.00372 WAS DRILLED OUT LOWER WEB AT FAN COWL SUPPORT BEAM AT NAC.STA 100 APPROX BTW. 11 TO 2 O CLOCK HOUR POSITION AT LH ENGINE. CORRECTIVE ACTION: LOWER WEB AT FAN COWL SUPPORT BEAM AT NAC.STA 100 APPROX BTW. 11 TO 2 O CLOCK HOUR POSITION AT LH ENGINE WAS REPAIRED PER ER/A 614643-14 REV. (0140989)
